JournalsrlmVol. 19 , No. 2DOI 10.4171/rlm/512

On a theorem of Schmid

  • Andrea Maffei

    Università di Roma La Sapienza, Italy
  • Francesco Esposito

    Università di Padova, Italy
On a theorem of Schmid cover

Abstract

We establish for which parabolic subgroups PP of a simply connected and semisimple algebraic group GG with unipotent radical UU and Levi factor HH the two rings \mk[G/H]U\mk[G/H]^{U} and \mk[U]\mk[U^-] are isomorphic as HH algebras. We show the relation of this problem with a Theorem of Schmid and we compare the multiplications in the rings \mk[U]\mk[U^-] and \mk[G/H]\mk[G/H].